On the uniqueness problem for meromorphic mappings with truncated multiplicities

Tom 112 / 2014

Feng Lü Annales Polonici Mathematici 112 (2014), 165-179 MSC: Primary 32H30. DOI: 10.4064/ap112-2-4

Streszczenie

The purpose of this paper is twofold. The first is to weaken or omit the condition $\dim f^{-1}(H_i\cap H_j)\leq m-2$ for $i\not =j$ in some previous uniqueness theorems for meromorphic mappings. The second is to decrease the number $q$ of hyperplanes $H_j$ such that $f(z)=g(z)$ on $ \bigcup _{j=1}^{q}f^{-1}(H_j)$, where $f,g$ are meromorphic mappings.

Autorzy

  • Feng LüCollege of Science
    China University of Petroleum
    Qingdao, Shandong, 266580, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek